# SDR SWIA2020040149887

- Difficulty date: March 18, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N135SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000460
- Aircraft time: 14,832 hours, 8,205 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Bulkhead
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB. PANEL 321AL AFT BULKHEAD HAS COMPOSITE DAMAGE.  (C CHECK) RO 3/30/2020    REMOVED AND REPLACED  VERTICAL STAB PANEL 321AL AFT BULKHEAD/FRAME REF. EMB SRM.
